20 yrs seizure-free, discontinued depakote. Experienced anxiety. Started neurontin (gabapentin). Now 300 mg tid. Anxiety gone, but st memory probs. & anomia. Temp?

Unlikely temporary. You are likely experiencing anti-cholinergic side effects from the medication, which is a bit uncommon with gabapentin, but unlikely to improve readily on its own. However, you may well be inordinately sensitive to such reactions, and might be well to check for underlying structural brain issue which results in this effect.
Neurontin (gabapentin) side effec. Depakote has powerful antianxiety properties. You do not report side effects. When it was discontinued, you had a return of anxiety which is being treated with neurontin (gabapentin). While memory problems and anomia are uncommon, they may be a side effect of neurontin (gabapentin). Speak to your prescriber about this and discuss alternatives such as returning to depakote.

Related Questions

Epilepsy from head trauma 13 yr ago, on Depakote 500mg once a day am seizure free. But have a lots of anxiety. Can I take gabapentin for it with depakot?

Far better meds. Your anxiety can be handled much more effectively with xanax (alprazolam) than gabapentin, and would suggest conferring with your doctor re possible anti-anxiety meds, which could be added in combination with your depakote. Would hope that you also have available of counseling to assist more complete anxiety management. Read more...
Yes. The Gabapentin should not interfere with the metabolism of your depakote. Read more...